Logarithmic knot invariants arising from restricted quantum groups

Jun Murakami*, Kiyokazu Nagatomo

*Corresponding author for this work

Research output: Contribution to journalArticlepeer-review

12 Citations (Scopus)


We construct knot invariants from the radical part of projective modules of the restricted quantum group {U}}̄q(sl2 at q = exp( π √{-1}/p), and we also show a relation between these invariants and the colored Alexander invariants. These projective modules are related to logarithmic conformal field theories.

Original languageEnglish
Pages (from-to)1203-1213
Number of pages11
JournalInternational Journal of Mathematics
Issue number10
Publication statusPublished - 2008 Nov


  • Invariants of knots and links
  • Restricted quantum group

ASJC Scopus subject areas

  • Mathematics(all)


Dive into the research topics of 'Logarithmic knot invariants arising from restricted quantum groups'. Together they form a unique fingerprint.

Cite this